# SDR HALA2022112300299

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 14,069 hours, 3,193 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Hyd Prss Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS- UPON ENGINE 1 START, RECIEVED ECAM HYD B SYS LO PR.  C/W TSM TASK 29-12-00-810-805-A. NO ACTIVE FAULTS. RESECURED PRESSURE SWITCH CONNECTORS. A/C OK FOR SERVICE.
